# SDR 2007UALA04208

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 44,160 hours, 15,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, RT POWER SUPPLY FAILED TEST.  10-26-07   FOUND MISWIRING OF EITHER 42WL, 22WL4 OR 22WL6.  REWIRED SYSTEM OPS CHECK OK.
